SUSY WT identity in a lattice formulation of 2D N = (2, 2) SYM

Daisuke Kadoh, Hiroshi Suzuki

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


We address some issues relating to a supersymmetric (SUSY) Ward-Takahashi (WT) identity in Sugino's lattice formulation of two-dimensional (2D) N = (2, 2) SU (k) supersymmetric Yang-Mills theory (SYM). A perturbative argument shows that the SUSY WT identity in the continuum theory is reproduced in the continuum limit without any operator renormalization/mixing and tuning of lattice parameters. As application of the lattice SUSY WT identity, we show that a prescription for the Hamiltonian density in this lattice formulation, proposed by Kanamori, Sugino and Suzuki, is justified also from a perspective of an operator algebra among correctly-normalized supercurrents. We explicitly confirm the SUSY WT identity in the continuum limit to the first nontrivial order in a semi-perturbative expansion.

Original languageEnglish
Pages (from-to)466-471
Number of pages6
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Issue number4-5
Publication statusPublished - Jan 4 2010
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics


Dive into the research topics of 'SUSY WT identity in a lattice formulation of 2D N = (2, 2) SYM'. Together they form a unique fingerprint.

Cite this